top of page

Tardive Dyskinesia

"Tardive" means late, and "dyskinesia" simply means abnormal movement. Tardive dyskinesia is a general term referring to involuntary movements that are induced by medications, usually major tranquilizers, such as haloperidol (Haldol). These movements typically involve the face and mouth, although they may occur in any body part.

Address

Phone

(714)378-5062
(714)312-7514

*Text Enabled

* By contacting our medical practice through Text messaging(SMS), you consent to receive text messages from our office. We may send important updates, appointment reminders, and other relevant information via text. Standard message and data rates may apply. You can opt-out at any time by replying 'STOP' to any of our messages. Your privacy is important to us, and your information will be handled in accordance with our privacy policy

Consumer information is not shared with third parties for marketing purposes

Fax

(714)378-5061

bottom of page